# SDR ASAA2022112240898

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 37,373 hours, 11,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN INOP AT ROW 17DEF. GROUNDED - YES. REF B737-900 WDM 33-51-21 FOUND CONNECTOR D3668 NOT FULLY SECURE. SECURED CONNECTOR D3668, EMERGENCY EXIT LIGHT SIGN OPS NORMAL REF B737-900 AMM 33-51-00.
